Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Involutorial division rings with arbitrary centers


Author: Abraham A. Klein
Journal: Proc. Amer. Math. Soc. 34 (1972), 38-42
MSC: Primary 16A40; Secondary 16A28
DOI: https://doi.org/10.1090/S0002-9939-1972-0304425-7
MathSciNet review: 0304425
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that for an arbitrary field k there exists an involutorial division ring having k as its center.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40, 16A28

Retrieve articles in all journals with MSC: 16A40, 16A28


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0304425-7
Keywords: Involutorial division ring, differential polynomials, universal field of fractions, fir, universal inverting ring, full matrix, honest closure, k-free product
Article copyright: © Copyright 1972 American Mathematical Society